# SDR GUUA06040701

- Difficulty date: June 4, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Aircraft time: 37,966 hours, 39,592 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Box
- Part number: 12025226501
- Part serial: 120069
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HAD TO BE CYCLED THREE TIMES BEFORE IT COMES UP, REPLACED LANDING GEAR CONTROL BOX.
